Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 29, NWS Nashville, TN

April 4, 20145 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 4, 2014, 5:47 AM CDT for 5 counties in Tennessee. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2014, 5:47 AM CDT (10:47 UTC)
Expired
Apr 4, 2014, 6:30 AM CDT
In force
43 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Bedford County, TN, Marshall County, TN, Maury County, TN, Rutherford County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 70 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 6:11 AM CDTTSTM WND DMG1 N Smyrna, TNAN NWS STORM SURVEY TEAM DETERMINED THAT THE ROOF BLOWN OFF A BP GAS STATION AND CAR WASH IN NORTHERN SMYRNA WAS CAUSED BY 80 MPH STRAIGHT LINE WINDS.
Apr 4, 6:11 AM CDTTSTM WND DMG1 N Smyrna, TNTHE ROOF WAS BLOWN OFF A BP GAS STATION AND CAR WASH IN NORTHERN SMYRNA.
Apr 4, 6:20 AM CDTTSTM WND DMG9 Nnw Bell Buckle, TNLARGE TREE LIMB SNAPPED IN THE TOWN OF CHRISTIANA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 2:52 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.8 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 999 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
999 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1348 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

745 
WUUS54 KOHX 041047
SVROHX
TNC003-117-119-149-187-041130-
/O.NEW.KOHX.SV.W.0029.140404T1047Z-140404T1130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
547 AM CDT FRI APR 4 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  NORTHERN BEDFORD COUNTY IN MIDDLE TENNESSEE...
  NORTHERN MARSHALL COUNTY IN MIDDLE TENNESSEE...
  EASTERN MAURY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 630 AM CDT

* AT 543 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
  COLUMBIA...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEWISBURG...MURFREESBORO...SPRING HILL...NOLENSVILLE...LA VERGNE...
  SMYRNA...I-65 EAST OF COLUMBIA...THOMPSONS STATION...FARMINGTON...
  CHAPEL HILL...EAGLEVILLE AND UNIONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM FRIDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3541 8701 3543 8703 3543 8704 3545 8711
      3570 8716 3598 8663 3597 8661 3599 8661
      3604 8650 3561 8624 3556 8624 3541 8693
TIME...MOT...LOC 1047Z 247DEG 39KT 3562 8691

$$

FORECASTER:BOYD
2 follow-up statements
009 
WWUS54 KOHX 041051
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
551 AM CDT FRI APR 4 2014

TNC003-117-119-149-187-041130-
/O.CON.KOHX.SV.W.0029.000000T0000Z-140404T1130Z/
RUTHERFORD TN-WILLIAMSON TN-BEDFORD TN-MARSHALL TN-MAURY TN-
551 AM CDT FRI APR 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHEASTERN MAURY...NORTHERN MARSHALL...NORTHERN BEDFORD...
SOUTHEASTERN WILLIAMSON AND WESTERN RUTHERFORD COUNTIES...

AT 547 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR I-65
EAST OF COLUMBIA...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  MURFREESBORO...NOLENSVILLE...LA VERGNE...SMYRNA...FARMINGTON...
  CHAPEL HILL...EAGLEVILLE...UNIONVILLE...ROVER...TRIUNE...ROCKVALE
  AND DEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.

&&

LAT...LON 3543 8704 3553 8700 3568 8698 3598 8664
      3597 8661 3599 8661 3604 8650 3562 8624
      3556 8624 3541 8693 3541 8701
TIME...MOT...LOC 1050Z 247DEG 39KT 3563 8687

$$

BOYD
532 
WWUS54 KOHX 041106
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
606 AM CDT FRI APR 4 2014

TNC119-041115-
/O.CAN.KOHX.SV.W.0029.000000T0000Z-140404T1130Z/
MAURY TN-
606 AM CDT FRI APR 4 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAURY COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.

LAT...LON 3549 8686 3558 8683 3559 8684 3560 8682
      3567 8682 3571 8679 3598 8664 3597 8661
      3599 8661 3604 8650 3563 8624 3556 8624
      3543 8686
TIME...MOT...LOC 1105Z 247DEG 39KT 3569 8668

$$

TNC003-117-149-187-041130-
/O.CON.KOHX.SV.W.0029.000000T0000Z-140404T1130Z/
RUTHERFORD TN-WILLIAMSON TN-BEDFORD TN-MARSHALL TN-
606 AM CDT FRI APR 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR NORTHERN MARSHALL...NORTHERN BEDFORD...SOUTHEASTERN WILLIAMSON
AND WESTERN RUTHERFORD COUNTIES...

AT 601 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SLINE OF EVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
CHAPEL HILL...AND LEWISBURG MOVING EASTNORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  MURFREESBORO...NOLENSVILLE...LA VERGNE...SMYRNA...EAGLEVILLE...
  UNIONVILLE...ROVER...TRIUNE...ROCKVALE...DEASON...FOSTERVILLE AND
  BELL BUCKLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.

&&

LAT...LON 3549 8686 3558 8683 3559 8684 3560 8682
      3567 8682 3571 8679 3598 8664 3597 8661
      3599 8661 3604 8650 3563 8624 3556 8624
      3543 8686
TIME...MOT...LOC 1105Z 247DEG 39KT 3569 8668

$$

BOYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:53 AM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Apr 4, 3:53 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
353 AM CDT FRI APR 4 2014

.DISCUSSION...
LINE OF STORMS CONTINUES TO PUSH EAST THIS MORNING AHEAD OF APPROACHING
COLD FRONT. SFC LOW NOW WELL UP IN THE UPPER MID-WEST BUT JUICIER
AIR/BETTER INSTABILITY HOLDING DOWN ACROSS NORTH/CENTRAL MS. LINE
NOW BASICALLY IN TWO SEGMENTS AND AREA OF CONCERN LARGELY WITH
STRONG/SEVERE STORMS NORTHERN MS/SOUTHWEST TN. THERMODYNAMIC
STRUCTURE SUCH THAT INSTABILITY/LAPSE RATES ACROSS THE MID-STATE
EXPECTED TO BECOME MORE FAVORABLE TOWARD 12Z....LEAVING REASONABLY
GOOD CHANCE FOR SEVERE STORMS...ESPECIALLY SOUTH/EAST WHERE
SOUTHERN SEGMENT EXPECTED TO BUILD SLOWLY NORTH. LATEST IMAGES
SHOWING PRETTY GOOD MCV TN/MS BORDER VICINITY WHERE ML JET STREAK
PUNCHING IN BUT THIS FEATURE HAS SHOWN SIGNS OF WEAKENING LAST 30
MINUTES AS LINE INTENSIFIES FURTHER SOUTH.

COLD FRONT EXPECTED TO BE EAST OF NASHVILLE BY 18Z...THEN OFF THE
PLATEAU BEFORE 00Z. STRONG/SEVERE STORMS EXPECTED TO WEAKEN BY
MIDDAY AS FRONT EXITS.

SFC/LL HIGH SETS UP LATER TONIGHT AND HOLDS THROUGH SAT NIGHT BUT
INCOMING ML/UL TROUGH EXPECTED TO SPIN UP SFC LOW ACROSS THE WESTERN
GULF...WHICH RIDES UP AXIS RAPIDLY INTO THE MID-STATE LATE SUNDAY
NIGHT. SCT SHOWERS LIKELY TO DEVELOP SUNDAY AFTERNOON...WITH
RAIN/STORMS FILLING IN SUN NIGHT THROUGH MOST OF MON. ISO-SCT
SHOWERS WILL STAY INTO THE PICTURE INTO EARLY WED AS STRONG UPPER
JET CARVES OUT DEEP TROUGH WHICH TAKES UNTIL LATE WED TO MOVE OFF
THE ATLANTIC COAST.

DRY CONDITIONS ARE EXPECTED LATE WEEK BEHIND EXITING TROUGH AXIS.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      69  41  60  40 /  70  05   0   0
CLARKSVILLE    66  38  58  36 /  50  05   0   0
CROSSVILLE     68  37  58  37 /  90  05   0   0
COLUMBIA       70  40  61  40 /  60  05   0  10
LAWRENCEBURG   71  41  62  42 /  60  05   0  10
WAVERLY        67  39  60  38 /  40  05   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

07
Hazardous weather outlook, Apr 4, 5:14 AM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
514 AM CDT FRI APR 4 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-051030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
514 AM CDT FRI APR 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE
TENNESSEE...MAINLY THROUGH MIDDAY. THE MAIN THREAT IS DAMAGING
STRAIGHT LINE WINDS AND POSSIBLY ISOLATED TORNADOES. THE THREAT
SHOULD BE OVER BY NOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

In the hours before

Special weather statement, Apr 4, 3:46 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
346 AM CDT FRI APR 4 2014

TNZ056>058-093>095-040945-
GILES-HICKMAN-LAWRENCE-LEWIS-PERRY-WAYNE-
346 AM CDT FRI APR 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR GILES...HICKMAN...LAWRENCE...
LEWIS...PERRY AND WAYNE COUNTIES...

AT 338 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF STRONG THUNDERSTORMS MOVING THROUGH THE SOUTHERN PART OF
WEST TENNESSEE. THIS ACTIVITY WILL MOVE ACROSS THE TENNESSEE RIVER
AFTER 430 AM CDT THIS MORNING. ALSO...NEWLY DEVELOPED STORMS IN
NORTHWEST ALABAMA WILL MOVE NORTHEAST INTO LAWRENCE AND GILES
COUNTIES DURING THE NEXT HALF HOUR.

WINDS 40 TO 50 MPH WILL BE COMMON WITH POSSIBLE STRONGER GUSTS AND
HAIL.

LAT...LON 3501 8799 3529 8799 3539 8803 3541 8798
      3546 8805 3552 8798 3562 8804 3585 8796
      3580 8785 3584 8772 3591 8770 3595 8756
      3599 8753 3596 8720 3573 8723 3559 8735
      3554 8729 3544 8730 3543 8717 3499 8715

BOYD
Special weather statement, Apr 4, 4:41 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
441 AM CDT FRI APR 4 2014

TNZ023>026-056>061-093>095-041030-
CHEATHAM-DICKSON-GILES-HICKMAN-HOUSTON-HUMPHREYS-LAWRENCE-LEWIS-
MARSHALL-MAURY-PERRY-WAYNE-WILLIAMSON-
441 AM CDT FRI APR 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DICKSON...GILES...
HICKMAN...HOUSTON...HUMPHREYS...LAWRENCE...LEWIS...MARSHALL...
MAURY...PERRY...WAYNE AND WILLIAMSON COUNTIES...

AT 430 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG THE TENNESSEE RIVER FROM
HOLLIDAY SOUTH TO PICKWICK DAM MOVING EAST NORTHEAST AT 60 MPH.

BY 530 AM CDT...THE LINE OF STORMS WILL EXTEND FROM KINGSTON
SPRINGS...TO COLUMBIA TO CORNERSVILLE IN MARSHALL COUNTY.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM ALONG WITH HAIL.

LAT...LON 3501 8799 3539 8803 3541 8798 3546 8805
      3551 8798 3573 8804 3592 8793 3596 8803
      3613 8792 3635 8798 3637 8766 3631 8730
      3646 8712 3641 8705 3615 8699 3602 8705
      3599 8703 3603 8696 3525 8678 3499 8684

BOBBY BOYD
Local storm report, Apr 4, 5:09 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
509 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 AM     TSTM WND DMG     3 NW LINDEN             35.64N  87.88W
04/04/2014                   PERRY              TN   911 CALL CENTER

            TWO TREES REPORTED DOWN ON HWY 438 NEAR PAW PAW ROAD 3
            MILES NW OF LINDEN.

&&

EVENT NUMBER OHX1400282

TB12
Special weather statement, Apr 4, 5:13 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
513 AM CDT FRI APR 4 2014

TNZ006>008-025>029-057-059>063-075-077>079-095-041100-
BEDFORD-CANNON-CHEATHAM-COFFEE-DAVIDSON-DICKSON-GILES-GRUNDY-HICKMAN-
MARSHALL-MAURY-MONTGOMERY-ROBERTSON-RUTHERFORD-SUMNER-TROUSDALE-
WARREN-WILLIAMSON-WILSON-
513 AM CDT FRI APR 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...CHEATHAM...
COFFEE...DAVIDSON...DICKSON...GILES...GRUNDY...HICKMAN...MARSHALL...
MAURY...MONTGOMERY...ROBERTSON...RUTHERFORD...SUMNER...TROUSDALE...
WARREN...WILLIAMSON AND WILSON COUNTIES...

AT 505 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF STRONG THUNDERSTORMS THAT EXTENDED FROM JUST WEST OF
CLARKSVILLE DOWN THROUGH CENTERVILLE INTO GILES COUNTY. LOOK FOR
WIND GUSTS TO 50 MPH ALONG WITH HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES.

SOME LOCATIONS IN THE PATH INCLUDE EAGLEVILLE...TRIUNE...
NOLENSVILLE...LA VERGNE...SMYRNA...WALTERHILL...RURAL HILL...
GLADEVILLE...CEDARS OF LEBANON STATE PARK...LEBANON...WATERTOWN AND
TUCKERS CROSSROADS.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3499 8721 3543 8721 3544 8730 3566 8733
      3564 8740 3652 8762 3666 8665 3665 8621
      3649 8622 3644 8609 3601 8604 3584 8588
      3523 8569 3522 8588 3539 8628 3532 8642
      3537 8659 3526 8682 3499 8684

BOYD
Local storm report, Apr 4, 5:24 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
524 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 AM     TSTM WND DMG     8 W LINDEN              35.61N  87.99W
04/04/2014                   PERRY              TN   PUBLIC

            A TREE WAS REPORTED DOWN ON HWY 412 NEAR BEASLEY ROAD.
            THE TREE WAS COMPLETELY BLOCKING THE ROADWAY.

&&

EVENT NUMBER OHX1400283

TB12
Local storm report, Apr 4, 5:47 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
547 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     TSTM WND DMG     1 S CENTERVILLE         35.78N  87.45W
04/04/2014                   HICKMAN            TN   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN ON HWY 100 WEST JUST OUTSIDE
            OF CENTERVILLE.

&&

EVENT NUMBER OHX1400284

TB12

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 1:50 AM CDTSpecial Weather StatementOHXMontgomery, Stewart40 min
Apr 4, 2:31 AM CDTSpecial Weather StatementOHXMontgomery, Stewart44 min
Apr 4, 3:20 AM CDTSpecial Weather StatementOHXHouston, Montgomery, Stewart40 min
Apr 4, 3:46 AM CDTSpecial Weather StatementOHXHickman, Lawrence, Lewis, Perry, Wayne59 min
Apr 4, 4:10 AM CDTSevere Thunderstorm WarningOHXPerry, Wayne50 min
Apr 4, 4:41 AM CDTSpecial Weather StatementOHXCheatham, Dickson, Giles, Hickman, Houston, Humphreys and 5 more49 min
Apr 4, 4:44 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Houston, Humphreys61 min
Apr 4, 5:13 AM CDTSpecial Weather StatementOHXBedford, Cannon, Cheatham, Coffee, Davidson, Dickson and 10 more47 min
Apr 4, 5:19 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Williamson41 min
Apr 4, 5:33 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Smith, Sumner, Williamson, Wilson57 min
Apr 4, 6:00 AM CDTSpecial Weather StatementOHXBedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 15 more60 min
Apr 4, 6:11 AM CDTTornado WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson34 min
Apr 4, 6:33 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Rutherford, Warren and 1 more42 min
Apr 4, 7:07 AM CDTSpecial Weather StatementOHXClay, Cumberland, DeKalb, Fentress, Grundy, Jackson and 6 more53 min
Apr 4, 7:35 AM CDTSevere Thunderstorm WarningOHXCumberland, Fentress55 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.